# SDR SWIA200922806

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 36,088 hours, 30,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHT IS INTERMITTENT.  (FLT 6011)  REPLACED LIGHT STRIP.
